# SDR SWAA2024083015358

- Difficulty date: July 22, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ LBL 1 STA 540<[01] REMOVED AND REPLACED NEW FLOOR SUPPORT BREAK ON LBL 1 TO LBL 24 STA 540 AS PER B-737-700-SRM 51-40-02-0G-0 PARAGRAPH 4.B AND 7.D. DRAWING 143A5240;[02] VERIFIED REPLACEMENT
